# SDR AALA20171219004

- Difficulty date: December 18, 2017
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 52,450 hours, 21,322 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Damaged
- Location: Flap Jackscrew
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF 1000 FLAP ASYMMETRY LEFT AND RIGHT FLAP SPLIT AT 1-3 AND LEADING EDGE PANEL ANNUNCIATOR SHOWED NO LIGHTS RETRACT FOR LDG, FLAP HANDLE IN 1 DEGREE POSITION.   REPLACED THE NR 8 FLAP JACKSCREW GIMBAL BUSHING ASSEMBLY,  INSTALLED A NEW BOLT AND COLLAR, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 27-51-42.  THE AIRCRAFT WAS GROUNDED.
